# SDR 2006UALA01989

- Difficulty date: October 13, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 52,598 hours, 29,277 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER EMERGENCY SLIDE LIGHT INOP.  REPLACED LIGHT.
